MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number CA1040000
Medical Device Problem Codes Circuit Failure (1089); Computer Software Problem (1112); Electrical /Electronic Property Problem (1198); Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator was returned to a third-party service center for evaluation after previous repair.There was no harm or injury reported.This device was returned previously in april 2025 for the same issue and the oxygen blending module was replaced at that time.During the evaluation, service required alarm conditions indicating a failure of the oxygen blending module and a failure to communicate with the oxygen blending module were observed again.The device's oxygen blending module needs to be replaced to address the issue.Additionally, not related to the reportable issue, the device's rubber feet were missing and need replaced.The device's pollen filter and preventive maintenance label will be replaced per preventive maintenance protocol.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.
 
Additional Manufacturer Narrative
The manufacturer previously reported a ventilator was returned to a third-party service center for evaluation after previous repair.There was no harm or injury reported.This device was returned previously in april 2025 for the same issue and the oxygen blending module was replaced at that time.During the evaluation, service required alarm conditions indicating a failure of the oxygen blending module and a failure to communicate with the oxygen blending module were observed again.The device's oxygen blending module needs to be replaced to address the issue.During final testing the device failed a control pressure, monitor pressure and pproximal pressure verification test steps.The device was recalibrated to address the issues.The device's oxygen blending module was replaced per previous issue.The device was tested and passed all final testing.

Brand Name
TRILOGY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24324065
Report Number2518422-2026-004833
Device Sequence Number21213165
Product Code CBK
UDI-Device Identifier00606959022706
UDI-Public(01)00606959022706
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
K093905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCA1040000
Device Catalogue NumberCA1040000
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown